# SDR DALA2025091706844

- Difficulty date: August 23, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 93,615 hours, 41,517 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME AT L.F.S 1300, S-25L TO S-26L IS DENTED IN ALONG THE TOP.   NO DENTS ALLOWED PER SRM. FABRICATED AND INSTALLED REPAIR ON FFS 1300 S-25L TO S26L IAW B757 SRM 53-00-07-2R FIG 201. (LP 1202024)
